Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Depression due to unemployment, have severe hair thinning, dandruff, joint pain. How do I overcome this?

1.After my graduation i am idle since 4 years i am getting very depressed since 2 years. 2.Last winter my hair was filled with dandruff now i am free from danfruff due to ayurvedic medicines. 3.I can see my scalp when exposed to light and also my hair is getting thin now a days. 4.I am applying henna since 5years due to grey hair . 5.Now a days due to hair loss i have reduce it from 20 days to 30 days. 6.From the begining i used fenugreek seeds ,retha etc as shampoo, since 8 months i am using herbal or himalaya shampoo. 7.I do head bath twice a week and Apply hairoil 2 days before head bath. 8.If i let my hair with out applying oil for 2 days after hair wash or if i let my hair for 2days after apply hairoil(and not doing head bath) then also i loss my hair. 9.Now-a- days almost all the time i am losing my hair. 10.Even my hair is getting thinner and i loss it from the top(seems to be root). 11.My hair color is getting reddish too....... 12. hair before 4 years : now is 3:1 1.Affected with mild Sinusitis from the age of 18. 2.White discharge from the age of 20. 3.joint pains since 6 months
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Oct 2012
hi..for the hair problems, visit a dermatologist first..I think its aggravating your depression coupled with can consult an ENT specialist for sinusitis, but most of us have learnt to live with it as its something very common..white discharge is a gynaecological issue although its common in after dermatology consultation, visit a psychiatrist..and just keep hope for your employment, these days would be over of luck
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor